# SDR AALA202406282668

- Difficulty date: June 23, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 60,509 hours, 38,250 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 57,831 hours, 32,973 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid
- Part number: 341E030000
- Part serial: 01277
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 55,826 hours, 27,497 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DURING DESCENT INTO CLT DUE THE FLIGHT CREW REPORTING THAT DURING CRUISE AT FL 350 ENGINE 1 STALL ECAM AND N1 ROLLBACK. OCCURRED, THE ENGINE SELF RECOVERED AND DURING DESCENT ENGINE 1 ROLLED BACK AGAIN WITHOUT ECAM MESSAGE AND SELF RECOVERED AGAIN. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202406262668: MAINTENANCE ACCOMPLISHED TSM 73-00-00-810-866A AND REPLACED THE #1 ENGINE BLEED PRESSURE REGULATOR VALVE CONTROL THERMOSTAT SOLENOID PER AMM 36-11-55. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED ** (CLOSED)
